Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
123 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Having yellow watery stools, taking loperamide. Has headaches, sleepiness. What to do ?

my husband is 32 years old, he s been having watery stool for 4 days, yellow color. we consulted a dr and request for fecalysis, results showed he has no parasite and with soft light yellow stool. he had taken loperamide for the 1st 2 days but showed no result. he tried yesterday cotrimoxazole but still have no result.he s continually taking hydrite after going to the comfort room. He s now experiencing sleepiness/drowsiness and had headaches . what shall he do? he s blood pressure is 110/80.he had gall bladder stone removal/operation during his teenage years.thank you and hoping for your reply. we are from philippines
Sat, 3 Nov 2012
Report Abuse
Pediatrician, Critical Care 's  Response
Gastroenteritis do take time of 3-7 days for improvement and control of symptoms.

It is vital during this time that he continues to drink more and eat so that the dehydration and any other ill effects due to loose stools are prevented. He also need to take adequate rest. Hand washing is particularly important before eating food/after going to comfort room etc.

Sleepiness/Drowsiness/Headache can be due to disturbances in his salt level in the body due to illness. It is advisable to get a medical opinion as soon as practically possible.

Hope you find my advice helpful

Regards
Dr Tejas Shah
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Abdominal pain


Having yellow watery stools, taking loperamide. Has headaches, sleepiness. What to do ?

Gastroenteritis do take time of 3-7 days for improvement and control of symptoms. It is vital during this time that he continues to drink more and eat so that the dehydration and any other ill effects due to loose stools are prevented. He also need to take adequate rest. Hand washing is particularly important before eating food/after going to comfort room etc. Sleepiness/Drowsiness/Headache can be due to disturbances in his salt level in the body due to illness. It is advisable to get a medical opinion as soon as practically possible. Hope you find my advice helpful Regards Dr Tejas Shah